Open Access
2003-2004 Vitali coverings and Lebesgue's differentiation theorem.
Brian S. Thomson
Author Affiliations +
Real Anal. Exchange 29(2): 957-973 (2003-2004).


The standard techniques used to prove the Lebesgue differentiation theorem (that monotonic functions are a.e.~differentiable) are presented in an unusual way that reveals more about their nature and allows greater generality.


Download Citation

Brian S. Thomson. "Vitali coverings and Lebesgue's differentiation theorem.." Real Anal. Exchange 29 (2) 957 - 973, 2003-2004.


Published: 2003-2004
First available in Project Euclid: 7 June 2006

zbMATH: 1080.28003
MathSciNet: MR2083831

Primary: 26A24 , 26A45

Keywords: Lebesgue differentiation theorem , variational measures , Vitali Covering Theorem

Rights: Copyright © 2003 Michigan State University Press

Vol.29 • No. 2 • 2003-2004
Back to Top